MathSciNet Relay Station
MathSciNet bibliographic data
MR413526 65M10 (76.65)
Harten, A.; Hyman, J. M.; Lax, P. D. On finite-difference approximations and entropy conditions for shocks. With an appendix by B. Keyfitz. Comm. Pure Appl. Math. 29 (1976), no. 3, 297–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement